ISSN 0869-6632 (Online)
ISSN 2542-1905 (Print)


Cite this article as:

??? Sufficient conditions of the lorenz-system homoclinic orbit existence. Izvestiya VUZ, 2007, vol. 15, iss. 1, pp. 75-86. DOI: https://doi.org/10.18500/0869-6632-2007-15-1-75-86

Language: 
Russian
Heading: 

Sufficient conditions of the lorenz-system homoclinic orbit existence

Abstract: 

The property of unstable manifold of the Lorenz-system zero equilibrium is proved. This permited to prove the su?cient condition of homoclinic orbit existence.

DOI: 
10.18500/0869-6632-2007-15-1-75-86
References: 

1. Леонов Г.А. Оценки аттракторов и существование гомоклинических орбит в системе Лоренца // Прикладная математика и механика. 2001. Т. 65, вып. 1. С. 21. 2. Леонов Г.А. Об оценке параметров бифуркации петли сепаратрисы седла системы Лоренца // Дифференц. уравнения. 1988. Т. 24, No 6. С. 972. 3. Леонов Г.А. Об оценке бифуркации значений параметров системы Лоренца // Успехи мат. наук. 1988. Т. 43, No 3. С. 189. 4. Леонов Г.А. Эффективные критерии существования гомоклинических бифуркаций в диссипативных системах // Изв. вузов. Прикладная нелинейная динамика. 2005. Т. 13, No 3. С.20. 5. Leonov G.A., Reitman V. Attraktoreingrenzung fur nichtlineare systeme. Leipzig: Teubner, 1987. 6. Леонов Г.А. О существовании гомоклинических траекторий в системе Лоренца // Вестн. СПб. ун-та. Математика, механика, астрономия. 1999, No 1. С. 13.

Short text (in English): 
Full text: